The family of languages satisfying Bar-Hillel's lemma
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 12 (1978) no. 3, pp. 193-199.
@article{ITA_1978__12_3_193_0,
     author = {Horv\'ath, S\'andor},
     title = {The family of languages satisfying {Bar-Hillel's} lemma},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {193--199},
     publisher = {EDP-Sciences},
     volume = {12},
     number = {3},
     year = {1978},
     zbl = {0387.68053},
     mrnumber = {510636},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1978__12_3_193_0/}
}
TY  - JOUR
AU  - Horváth, Sándor
TI  - The family of languages satisfying Bar-Hillel's lemma
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1978
DA  - 1978///
SP  - 193
EP  - 199
VL  - 12
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1978__12_3_193_0/
UR  - https://zbmath.org/?q=an%3A0387.68053
UR  - https://www.ams.org/mathscinet-getitem?mr=510636
LA  - en
ID  - ITA_1978__12_3_193_0
ER  - 
Horváth, Sándor. The family of languages satisfying Bar-Hillel's lemma. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 12 (1978) no. 3, pp. 193-199. http://www.numdam.org/item/ITA_1978__12_3_193_0/

1. Y. Bar-Hillel, M. Perles and E. Shamir, On Formal Properties of Simple Phrase Structure Grammars, Zeitschr. Phonetik, Sprachwiss., Kommunikationsforsch., Vol. 14, 1961, p. 143-172. | MR 151376 | Zbl 0106.34501

2. S. Ginsburg, The Mathematical Theory of Context-free Languages, McGraw-Hill, New York, 1966. | MR 211815 | Zbl 0184.28401

3. J. E. Hopcroft and J. D. Ullman, Formal Languages and their Relation to Automata, Addison-Wesley, Reading, Mass., 1969. | MR 237243 | Zbl 0196.01701

4. D. F. Martin, Formal Languages and their Related Automata, in Computer Science, A. F. CARDENAS, L. PRESSER and M. MARIN, eds., Wiley-Interscience, New York, London, 1972, p. 409-460.

5. A. Salomaa, Formal Languages, Academic Press, New York, London, 1973. | MR 438755 | Zbl 0262.68025

6. S. Ginsburg and S. Greibach, Abstract Families of Languages, Mem. Amer. Math. Soc., Vol. 87, 1969, p. 1-32. | MR 297491 | Zbl 0194.31402

7. W. S. Brainerd and L. H. Landweber, Theory of Computation, Wiley-Interscience, New York, London, 1974. | MR 400760 | Zbl 0274.68001

8. S. Horváth, BHFL: the Family of Languages Satisfying Bar-Hillel's Lemma, 2nd Hungarian Computer Science Conf., Budapest, June 27-July 2, preprints, Vol. I, p. 479-483.

9. C. Cîslaru and G. Păun, Classes of Languages with the Bar-Hillel, Perles and Shamir's Property, Bull. Math. Soc. Sc. Math. R. S. Roum., Bucharest, Vol. 18, No. 3-4, 1974 (received: July, 1975; appeared: 1976) p. 273-278. | MR 421160 | Zbl 0328.68070

10. V. Coardos, O clasă de limbaje neidependente de context care verifică conditia lui Bar-Hillel, Stud. cerc. mat., Bucharest, Vol. 27, No. 4, 1975, p. 407-411. | MR 483740 | Zbl 0324.68047

11. G. Păun, Asupra proprietătii lui Bar-Hillel, Perles si Shamir, Stud. cerc. mat., Bucharest, Vol. 28, No. 3, 1976, p. 303-309. | MR 443456 | Zbl 0337.68052

12. T. Kløve, Pumping languages, Internat. J. Comp. Math., R. RUSTIN, éd., Gordon and Breach Sc. Publishers, London, New York, Paris; Vol. 6, No. 2, 1977, p. 115-125. | MR 468348 | Zbl 0358.68123

13. W. Ogden, A Helpful Result for Proving Inherent Ambiguity, Math. Syst. Theory, Vol. 2, No. 3, 1968, p. 191-194. | MR 233645 | Zbl 0175.27802

14. A. V. Aho and J. D. Ullman, The Theory of Parsing, Translation, and Compiling, Vol. I, "Parsing", Prentice-Hall, 1971, 2nd printing: 1972, section 2.6. | MR 408321